On regular congruences
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 25-29
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_25_29,
author = {Stephen L. Bloom},
title = {On regular congruences},
journal = {Colloquium Mathematicum},
pages = {25--29},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-25-29},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-25-29/}
}
Stephen L. Bloom. On regular congruences. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 25-29. doi: 10.4064/cm-29-1-25-29
Cité par Sources :